# SDR SCNA20210708076

- Difficulty date: July 3, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 51,916 hours, 20,198 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DEFECT: GROUND CREW REPORTS FLAMES AND SMOKE FROM #1 ENG TAILPIPE ON SHUTDOWN - ACTION TAKEN: GAINED ACCESS TO OIL INLET COWL REPLACED PRECATUATIONARY FLANGE ASSY GASKET RAN ENGINE ON TO TAKE OFF POWER FOR 5 MIN AND LEAVES NOTED TO SUPPLY AND SCAVENGE AND SURRONDING AREA REPLACED FLANGE ASSY GASKET REF AMM 72-00-00 OK FOR SERVICE
